Skip to Main content Skip to Navigation
Journal articles

Optimal Routing in two Parallel Queues with Exponential Service Times

Bruno Gaujal Emmanuel Hyon Alain Jean-Marie 1, 2
1 MAESTRO - Models for the performance analysis and the control of networks
CRISAM - Inria Sophia Antipolis - Méditerranée
2 APR - Algorithmes et Performance des Réseaux
LIRMM - Laboratoire d'Informatique de Robotique et de Microélectronique de Montpellier
Document type :
Journal articles
Complete list of metadatas

https://hal-lirmm.ccsd.cnrs.fr/lirmm-00102834
Contributor : Christine Carvalho de Matos <>
Submitted on : Monday, October 2, 2006 - 4:48:09 PM
Last modification on : Wednesday, December 4, 2019 - 10:38:08 AM

Identifiers

  • HAL Id : lirmm-00102834, version 1

Collections

Citation

Bruno Gaujal, Emmanuel Hyon, Alain Jean-Marie. Optimal Routing in two Parallel Queues with Exponential Service Times. Journal of Economic Behavior and Organization, Elsevier, 2006, 16 (1), pp.71-107. ⟨lirmm-00102834⟩

Share

Metrics

Record views

212